On approximation process by certain modified Dunkl generalization of Szász-Beta type operators

Volume 19, Issue 1, pp 9--18 http://dx.doi.org/10.22436/jmcs.019.01.02 Publication Date: February 21, 2019       Article History

Authors

Çiğdem Atakut - Department of Mathematics, Faculty of Science, Ankara University, Ankara, Turkey. Seda Karateke - Department of Mathematics and Computer Science, Faculty of Science and Letters, Istanbul Arel University, Istanbul, Turkey. Ibrahim Büyükyazıcı - Department of Mathematics, Faculty of Science, Ankara University, Ankara, Turkey.


Abstract

In this paper, we give a generalization of the Szász-Beta type operators generated by Dunkl generalization of exponential function and obtain convergence properties of these operators by using Korovkin's theorem and weighted Korovkin-type theorem. We also establish the order of convergence by using the modulus of smoothness and the weighted modulus of continuity.


Keywords


MSC


References